MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement on (b)(6) 2017.Patient had right knee revision on (b)(6) 2023, approximately 5 years 3 months after their initial replacement.Postoperative diagnosis: failed right total knee polyethylene due to premature wear and polyethylene recall, as well as loose femoral component.There was found to be visible evidence of polyethylene wear with encapsulated polyethylene debris of the synovium.There was found to be a loose femoral component and well-fixed tibial and patellar components.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: concomitants: 5040345 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5 4927039 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t 5100233 200-02-35 - three peg patella 35mm 4971588 204-34-02 - fluted stem extension 25l x 14 mm 4982916 204-70-00 - tibial stem ext.Screw.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The extent and root cause of the reported prosthesis wear cannot be determined as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key16880770
Report Number1038671-2023-00918
Device Sequence Number18007446
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Model Number02-022-35-3511
Device Catalogue Number02-022-35-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer08/28/2023
09/29/2026
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date09/15/2023
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale